VAERS Explorer

Explore VAERS reports

Search and filter adverse-event reports.

View charts →
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

1,929,324 reports(830 ms)

#2858892Sep 15, 2025
Female·1 yrs·MN·FLU3, HEPA, MMR, VARCEL

Urticaria. Started 1 week after vaccines. Lasted 4 days, then started to slowly resolve. Tactile fever for 1 day during this.

PyrexiaUrticaria
#2858893Sep 15, 2025
Male·20 yrs·FL·ANTH, YF

PT stated he had a reaction with swelling and redness down his right arm. Pt was seen in (withheld name) ER for treatment and instructed to follow up with PCM for further testing.

ErythemaPeripheral swelling
#2858896Sep 15, 2025
Female·67 yrs·VARZOS

Redness, firm, hot to touch, spread down arm, patient treated with clindamycin course, cold compresses

ErythemaIndurationSkin warm
#2858897Sep 15, 2025
Female·59 yrs·WI·FLU3, PNC20

reddened area to arm and pain at the injection site.

Injection site erythemaInjection site pain
#2858898Sep 15, 2025
Female·37 yrs·CO·COVID19

Had a fever. Blood pressure dropped to 80/50 or lower. Passed out. Lips turned blue then white and I shook while passed out. When I woke up, I threw up twice. Took ER to ambulance. They gave me 3 liters of IV before sending me home. This happened about 1…

Blood pressure decreasedChest X-rayComputerised tomogram headComputerised tomogram thoraxCyanosisFull blood count+3 more
#2858899Sep 15, 2025
Female·35 yrs·FLU3

severe headache, neck stiffness, disorientation, stumbling

DisorientationGait disturbanceHeadacheMusculoskeletal stiffness
#2858900Sep 15, 2025
Male·75 yrs·WI·FLU3

The casing that the needle is insterted must have had a crack in it as it was being administered, it leaked out of that casing.

Syringe issue
#2858901Sep 15, 2025
Female·68 yrs·PA·VARZOS

Patient reports heat, redness, tenderness and swelling for 9 days following her vaccination. She also reported severe watery bowel movements that have since resolved. Treated pain with Tylenol. Arm still appears somewhat red and slightly swollen.

DiarrhoeaErythemaPeripheral swellingSkin warmSwellingTenderness
#2858902Sep 15, 2025
SeriousHospitalized
Male·61 yrs·CA·COVID19

Covid booster in October 2024. Developed pericarditis December 1, 2024. Had recurrences in January and February 2025. Symptom free since March 2024.

Blood testPericarditis
#2858903Sep 15, 2025
Male·67 yrs·CT·PNC20

Medication expired 08/31/2025 and it was administered 15 days past the expiration.

Expired product administeredNo adverse event
#2858904Sep 15, 2025
Male·9 yrs·OH·COVID19

vaccine for 12y+ was administered instead of 5-11y version

Incorrect dose administered
#2858905Sep 15, 2025
Female·71 yrs·MI·COVID19

Patient reported giving the shot to low ending up causing arm pain and potentially an infection. The patient went to an urgent care to receive treatment including an antibiotic.

Pain in extremityProduct administered at inappropriate site
#2858906Sep 15, 2025
Male·55 yrs·IL·VARZOS

Patient experienced a rash on upper right arm with a 7cm red raised area around injection site. He also had pain and warmth to reddened area to touch. He reported headache, body aches and chills. He was advised to put warm compress to area. Improvement w…

ChillsHeadacheInjection site erythemaInjection site painInjection site rashInjection site swelling+1 more
#2858907Sep 15, 2025
Female·42 yrs·MI·COVID19

Patient's father reported a swollen arm at time of calling (2:30 PM on 9/15/2025). They reported that the vaccine was administered too low (halfway down on their arm).

Peripheral swellingProduct administered at inappropriate site
#2858908Sep 15, 2025
Male·3 yrs·ID·FLU3

Parent called and reported redness, heat ,swelling and pain at vaccination site. There was also a rash reported surrounding the area. This was noticed the morning following vaccine administration. Patient was seen in urgent care and given amoxicillin 400 mg/…

Circumstance or information capable of leading to medication errorScratchVaccination site erythemaVaccination site painVaccination site rashVaccination site swelling+1 more
#2858909Sep 15, 2025
Female·83 yrs·TX·FLU3

right after patient received the flu vaccine in her left deltoid she became very faint and light headed. Then she had difficulty breathing and stated that her back was hurting. We had patient sit down and had a little fan on her. She said she was feeling…

Back painDizzinessDyspnoea
#2858910Sep 15, 2025
Female·32 yrs·TX·COVID19, FLU3

Patient received 2 immunizations on 9/13/25. On the morning of 9/15/25, patient called the pharmacy saying that the arm she received the Covid vaccine in is in pain and swollen. Patient said the affected area was on the inside of the arm in the underarm/armpit…

Pain in extremityPeripheral swelling
#2858911Sep 15, 2025
SeriousHospitalizedDisabled
Female·1.3 yrs·NJ·PNC20, VARCEL

Right cervical lymphadenopathy with necrotizing granulomatous histology. Biopsy on 6/5/25 - 06/05/2025 ? Necrotizing/suppurative granulomatous lymphadenitis; no lymphoma; special stains negative. All infectious and autoimmune tests negative; mild thrombocytosi…

DysstasiaFacial asymmetryGait disturbanceGranulomatous lymphadenitisLaboratory test normalLymphocytosis+2 more
#2858912Sep 15, 2025
Male·60 yrs·IL·FLU3, PNC20

Wednesday morning 9/10/25 woke up with raw sore (he described as rash) on LEFT shoulder above acromion process, size of a quarter. Looks like an abrasion, clean borders, looks non-infected. Describes "muscle deep" pain at all times, not worse with movement. Tr…

MyalgiaPainRash
#2858913Sep 15, 2025
Female·65 yrs·GA·VARZOS

Patient called stating that their arm was bright red from the injection received.

Erythema
Page 1429 of 96,467